# SDR UALA2011110105913

- Difficulty date: November 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 87,239 hours, 13,952 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Cable
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW TECH CART CABLE P61 PINS BURNT AND PUSHED BACK.  REPLACED CABLE PER MM, OP CHECKS OKAY.
